MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182060
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 1982438s number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) caution that if unusual friction is still noticed during advancement or retraction of the coil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire catheter system and examine for damage.Replace it with a new system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that this was a coil embolization of the internal iliac artery prior to stent graft implantation to treat abdominal aortic aneurysm.The devices were used according to the instructions for use (ifu).After approaching the internal iliac artery with the diagnostic catheter and coiling support (medicos hirata), the embolization of the internal iliac artery was initiated.A coil of the same specification as the involved deltafill coil was placed successfully as the first coil.The deltafill18 20mm x 60cm coil (dlf182060, 1982438s) was inserted into the microcatheter as the second coil, but resistance was felt in the middle of the microcatheter, and the coil could not be advanced.Despite several insertions and withdrawals, resistance was felt at the same position.When applying a slight amount of extra force, the delivery wire broke, so the deltafill coil was removed from the patient¿s body.No unraveling or other issues were confirmed.After that, the deltafill coil was replaced with another one of the same specifications, which could be placed without problems.There was no negative impact to the patient.A continuous flush was done.Additional event information received on 31-jul-2025 indicated that they were able to remove the device through the microcatheter.The introducer flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during coil advancement.There was no allegation of patient injury due to an alleged product issue.Additional event information received on 05-aug-2025 indicated that the event did not event result in a loss of cerebral target position.There was no blood flow restriction/reduction as a result of the event.The microcatheter was not damaged during manipulation nor was there any coil damage upon removal from the patient.Nothing was noted to be obstructing the microcatheter.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22742154
Report Number3008114965-2025-00844
Device Sequence Number7318177
Product Code KRD
UDI-Device Identifier10886704077169
UDI-Public(01)10886704077169(17)270630(10)1982438S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182060
Device Lot Number1982438S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIAGNOSTIC CATHETER (UNSPECIFIED BRAND); LANTERN® MICROCATHETER (MEDICO'S HIRATA)
Patient SexUnknown